# SDR HALA2023062600134

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 45,165 hours, 7,112 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Drain Valve
- Part number: 4127360
- Part serial: 39115351
- Condition: Faulty
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU FCU DRAIN VLV MISSING CAP/ LANYARD. REPLACED APU DRAIN VLV ASSY PER AMM 49-32-51. OPS/LEAK CHK OK.
